Personal Homepage
   Welcome   to...


1. A bijective proof of the Shor recurrence, European J. Combin. 70 (2018), 92-98.

2. q-Analogues of the (E.2) and (F.2) supercongruences of Van Hamme, Ramanujan J. to appear.

3. (with Su-Dan Wang) Some congruences involving fourth powers of central q-binomial coefficients, Proc. Roy. Soc. Edinburgh Sect. A, to appear.

4. (with Xiuguo Lian) Proofs of two conjectures on Catalan triangle numbers, J. Difference Equ. Appl., revised.

5. (with Ji-Cai Liu) q-Analogues of two Ramanujan-type formulas for 1/pi, J. Difference Equ. Appl., revised.

6. (with Wadim Zudilin) Ramanujan-type formulae for 1/pi: q-analogues, Integral Transforms Spec. Funct., to appear.

7. A new proof of the q-Dixon identity, Czechoslovak Math. J., to appear.

8. A q-analogue of a Ramanujan-type supercongruence involving central binomial coefficients, J. Math. Anal. Appl. 458 (2018), 590-600.

9. Some generalizations of a supercongruence of van Hamme, Integral Transforms Spec. Funct. 28 (2017), 888-899.

10. (with Su-Dan Wang) Factors of sums involving q-binomial coefficients and powers of q-integers, J. Difference Equ. Appl. 23 (2017), 1670-1679.

11. (with Ji-Cai Liu) Proof of a congruence on sums of powers of q-binomial coefficients, Int. J. Number Theory 13 (2017), 1571-1577.

12. (with Hong-Fang Guo and Jiang Zeng) A q-Clausen-Orr type formula and its applications, J. Math. Anal. Appl. 453 (2017), 761-772.

13. (with Qi-Fei Chen) On the divisibility of sums involving powers of multi-variable Schmidt polynomials, Int. J. Number Theory, to appear.

14. (with Fei Han) On certain multi-variable rational identities derived from the rigidity of signature of manifolds, J. Math. Anal. Appl. 453 (2017), 360-365.

15. (with Qiang-Qiang Jiang) Factors of alternating sums of powers of q-Narayana numbers, J. Number Theory 177 (2017), 37-42.

16. (with Song Guo) A recursive algorithm for trees and forests, Discrete Math. 340 (2017), 695-703.

17. (with Song Guo) Some congruences related to hypergeometric polynomials, Integral Transforms Spec. Funct. 28 (2017), 181-184.

18. (with Hao Pan and Yong Zhang) The Rodriguez-Villegas type congruences for truncated q-hypergeometric functions, J. Number Theory 174 (2017), 358-368.

19. (with Yiting Yang) Proof of a conjecture of Klove on permutation codes under the Chebychev distance, Des. Codes Cryptogr. 83 (2017), 685-690.

20. (with Ya-Zhen Wang) Some q-Dixon-like summation formulas, Ars Combin. 135 (2017),311-322.

21. Proof of Sun's conjectures on integer-valued polynomials, J. Math. Anal. Appl. 444 (2016), 182-191.

22. (with Guo-Shuai Mao and Hao Pan) Proof of a conjecture involving Sun polynomials, J. Difference Equ. Appl. 22 (2016), 1184-1197.

23. (with Ji-Cai Liu) Proof of some conjectures of Z.-W. Sun on the divisibility of certain double sums, Int. J. Number Theory 12 (2016), 615-623.

24. (with Jiang Zeng) Some q-supercongruences for truncated basic hypergeometric series, Acta Arith. 171 (2015), 309-326.

25. (with Jiang Zeng) Basic and bibasic identities related to divisor functions, J. Math. Anal. Appl. 431 (2015), 1197-1209.

26. (with Ji-Cai Liu) Proof of a conjecture of Z.-W. Sun on the divisibility of a triple sum, J. Number Theory 156 (2015), 154-160.

27. Some congruences involving powers of Legendre polynomials, Integral Transforms Spec. Funct. 26 (2015), 660-666.

28. Proof of a conjecture of Mircea Merca, J. Number Theory, 147 (2015), 590-593.

29. Some congruences related to the q-Fermat quotients, Int. J. Number Theory 11 (2015), 1049-1060.

30. (with Masao Ishikawa, Hiroyuki Tagawa, and Jiang Zeng) A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials, Proc. Amer. Math. Soc. 143 (2015), 2003-2015.

31. Proof of a supercongruence conjectured by Z.-H. Sun, Integral Transforms Spec. Funct. 25 (2014), 1009-1015.

32. (with Jiang Zeng) Some q-analogues of supercongruences of Rodriguez-Villegas, J. Number Theory 145 (2014), 301-316.

33. Proof of two divisibility properties of binomial coefficients conjectured by Z.-W. Sun, Electron. J. Combin. 21(2) (2014), #P2.54.

34. (with Christian Krattenthaler) Some divisibility properties of binomial and q-binomial coefficients, J. Number Theory 135 (2014), 167-184.

35. (with Jing Zhang) Combinatorial proofs of a kind of binomial and q-binomial coefficient identities, Ars Combin. 113 (2014), 415-428.

36. Proof of Sun's conjecture on the divisibility of certain binomial sums, Electron. J. Combin. 20(4) (2013), #P20.

37. (with Feng Gao) Contiguous relations and summation and transformation formulas for basic hypergeometric series, J. Difference Equ. Appl. 19 (2013), 2029-2042.

38. (with Jiang Zeng) Two truncated identities of Gauss, J. Combin. Theory Ser. A 120 (2013), 700-707.

39. Proof of Andrews' conjecture on a 4phi3 summation, J. Difference Equ. Appl. 19 (2013), 1035-1041.

40. Proof of two conjectures of Sun on congruences for Franel numbers, Integral Transforms Spec. Funct. 24 (2013), 532-539.

41. (with Jiang Zeng) On Zudilin's q-question about Schmidt's problemúČ Electron. J. Combin. 19 (3) (2012), #P4.

42. (with Jiang Zeng) New congruences for sums involving Apery numbers or central Delannoy numbers, Int. J. Number Theory 8 (2012), 2003-2016.

43. (with Jiang Zeng) Proof of some conjectures of Z.-W. Sun on congruences for Apery polynomials, J. Number Theory 132 (2012), 1731-1740.

44. Bijective proofs of Gould-Mohanty's and Raney-Mohanty's identities, Ars Combin. 106 (2012), 297-304.

45. On Jensen's and related combinatorial identities, Appl. Anal. Discrete Math. 5 (2011), 201-211.

46. (with Dan-Mei Yang) A q-analogue of some binomial coefficient identities of Y. Sun, Electron. J. Combin. 18 (1) (2011), #P78.

47. (with Cai Zhang) Some further q-series identities related to divisor functions, Ramanujan J. 25 (2011), 295-306.

48. (with Jiang Zeng) Factors of sums and alternating sums involving binomial coefficients and powers of integers, Int. J. Number Theory 7 (2011), 1959-1976.

49. On the least common multiple of q-binomial coefficients, Integers 10 (2010), 351-356.

50. (with Jiang Zeng) Combinatorial proof of a curious q-binomial coefficient identity, Electron. J. Combin. 17 (1) (2010), #N13.

51. (with Jiang Zeng) Some congruences involving central q-binomial coefficients, Adv. Appl. Math. 45 (2010), 303-316.

52. (with Jiang Zeng) Pairs of lattice paths and positive trigonometric sums, Constr. Approx. 32 (2010), 67-75.

53. (with Jiang Zeng) Factors of binomial sums from the Catalan triangle, J. Number Theory 130 (2010), 172-186.

54. (with Frederic Jouhet and Jiang Zeng) New Finite Rogers-Ramanujan Identities, Ramanujan J. 19 (2009), 247-266.

55. (with Ying-Jie Lin, Yan Liu and Cai Zhang) A q-analogue of Zhang's binomial coefficient identities, Discrete Math. 309 (2009), 5913-5919.

56. (with Jiang Zeng) On arithmetic partitions of Zn, European J. Combin. 30 (2009), 1281-1288.

57. A new proof of a theorem of Mansour and Sun, European J. Combin. 29 (2008), 1582-1584.

58. (with Jiang Zeng) Multiple extensions of a finite Euler's pentagonal number theorem and the Lucas formulas, Discrete Math. 308 (2008), 4069-4078.

59. Bijective proofs of Gould's and Rothe's identities, Discrete Math. 308 (2008), 1756-1759.

60. (with Michael J. Schlosser) Curious extensions of Ramanujan's 1ψ1 summation formula, J. Math. Anal. Appl. 334 (2007), 393-403.

61. (with Frederic Jouhet and Jiang Zeng) Factors of alternating sums of products of binomial and q-binomial coefficients, Acta Arith., 127 (2007), 17-31.

62. (with Jiang Zeng) Short proofs of summation and transformation formulas for basic hypergeometric series, J. Math. Anal. Appl. 327 (2007), 310-325.

63. (with Jiang Zeng) A generalization of the Ramanujan polynomials and plane trees, Adv. Appl. Math., 39 (2007), 96-115.

64. (with Martin Rubey and Jiang Zeng) Combinatorial interpretations of the q-Faulhaber and q-Salié coefficients, J. Combin. Theory Ser. A 113 (2006), 1501-1515.

65. (with Jiang Zeng) The number of convex polyominoes and the generating function of Jacobi polynomials, Discrete Appl. Math. 154 (2006), 587-593.

66. (with Jiang Zeng) The Eulerian distribution on involutions is indeed unimodal, J. Combin. Theory Ser. A 113 (2006), 1061-1071.

67. (with Jiang Zeng) Some arithmetic properties of the q-Euler numbers and q-Salié numbers, European J. Combin. 27 (2006), 884-895.

68. (with Jiang Zeng) A q-analogue of Faulhaber's formula for sums of powers, Electron. J. Combin. 11 (2) (2004-2006), #R19.

69. (with Jiang Zeng) A short proof of the q-Dixon identity, Discrete Math. 296 (2005), 259-261.

70. (with Jiang Zeng) A note on two identities arising from enumeration of convex polyominoes, J. Comput. Appl. Math. 180 (2005), 413-423.

71. Elementary proofs of some q-identities of Jackson and Andrews-Jain, Discrete Math. 295 (2005), 63-74.

72. (with Jiang Zeng) A combinatorial proof of a symmetric q-Pfaff-Saalschutz identity, Electron. J. Combin. 12 (2005), #N2.

73. A blossoming algorithm for tree volumes of composite digraphs, Adv. Appl. Math. 31 (2003), 321-333.

74. The q-binomial theorem and two symmetric q-identities, Electron. J. Combin. 10 (2003), #R34.

75. A simple proof of Dixon's identity, Discrete Math. 268 (2003), 309-310.

76. (with William Y. C. Chen) Bijections behind the Ramanujan polynomials, Adv. Appl. Math. 27 (2001), 336-356.

Last modified: March 23, 2018.

Personal Homepage

© Dept. of Math. East China Normal University